On finite groups in which every maximal subgroup of order divisible by is nilpotent (or abelian)

  • Jiangtao Shi

    Yantai University, P. R. China
  • Yunfeng Tian

    Yantai University, P. R. China
On finite groups in which every maximal subgroup of order divisible by $p$ is nilpotent (or abelian) cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We obtain a complete classification of a finite group in which every maximal subgroup of order divisible by is nilpotent (or abelian) for any fixed prime divisor of and our results generalize some known results.

Cite this article

Jiangtao Shi, Yunfeng Tian, On finite groups in which every maximal subgroup of order divisible by is nilpotent (or abelian). Rend. Sem. Mat. Univ. Padova 154 (2025), pp. 143–149

DOI 10.4171/RSMUP/159